# SDR SWIA202156624

- Difficulty date: January 12, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM FS1015.00 RBL 36 HAS CORROSION   (C-CHECK) RO 3/4/2021   REPAIRED AFT CARGO FLOOR BEAM FS1015.00 RBL36 REF REO 690-53-61-973 REV -- DATED 2021-02-05 STEPS 1-16. ALL STEPS COMPLIED WITH. COMPLETED STRUCTURAL MAJOR REPAIR CARD 51-900-1002-SKY.
